I am seven years post menopausal and suddenly in the last year I've lost most of the hair under my arms and the pubic area is following.
I thought this was something which occurred right after you went through menopause. I did lose hair then too. However, this is down to 4 or 5 hairs under each arm and very light in color and fairly fine.
Could this be a sign of some other condition?
Also, I started getting facial hair but that has since decreased considerably as my underarm and pubic hair decreased. Go figure. I wonder if they're related.
I don't know if my situation is the same or will help answer your question, but I had a total hysterectomy 21 years ago. Within 3 years my pubic hair was gone in front and I had almost no hair under my arms.
One of the symptoms of low testosterone is thinning/loss of pubic hair. However, I know there are other causes as well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.